Items where Author is "Mileković, Marijan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dorešić, Miroslav and Meljanac, Stjepan and Mileković, Marijan (1994) Generalized Jordan-Wigner transformation and number operators. Fizika B, 3 (1). pp. 57-65. ISSN 1330-0016

Dorešić, Miroslav and Meljanac, Stjepan and Mileković, Marijan (1993) Clebsch - Gordan Coefficients For The Quantum Algebra Su(2)_p,q. Fizika B, 2 (1). pp. 43-48. ISSN 1330-0016

Meljanac, Stjepan and Mileković, Marijan (1993) On two - parameter deformations of SU(1,1) algebra and associated spin chains. Fizika B, 2 (2). pp. 99-106. ISSN 1330-0016

This list was generated on Mon Nov 18 00:43:43 2019 CET.